# SDR SIMA200613203

- Difficulty date: May 10, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: UK
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

OIL ACCESS PANEL NR 1 ENGINE IS MISSING, DEPARTED AIRCRAFT INFLIGHT CAUSING A 6-8 INCH TEAR IN NACELLE AND A DENT WITH SEVERAL SCRATCHES.  REPLACED ENGINE 1 LOWER COWL AND BLEED AIR DUCT ASSY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
